# SDR 97UAL900822

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D31038201
- Condition: Disconnected
- Location: Door 1r
- Component: Air Cruisers, D31038201
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 RT SLIDE ENGAGE LIGHT INOP.  *S/D*  RESECURED GIRT MECHANISM, OPS CHECKED NORMAL.
